# SDR MASA2009092000294

- Difficulty date: September 20, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Aircraft: N17231
- Make and model: Cndair CL6002B19
- Aircraft serial: 7231
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Condition: Out Of Rig
- Location: Nlg Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ASH FLT 2920 PHX TO COS RTF DUE TO LANDING GEAR DISAGREE.  MX RIGGED NLG DOOR ACTUATORS AND PROX SENSOR.
